# SDR IPXA2022102487441

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 36,809 hours, 25,259 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED,   LANDED UNEVENTFULLY WITH APU "FAULT.  RESTART UNSUCCESSFUL. APU FAULT OCCURRED AS THE POWER RETARDED ON INITIAL DESCENT INTO DFWT/S APU "FAULT" , FOUND "REVERSE FLOW" MINI FLAG. PERFORMED FIM 49-11-00-815-853-001, MINI FLAG RESET, APU START AND OPERATES NORMALLY AT THIS MOMENT.
